Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 12, 2021, 10:12 PM EDT for Bibb County, Jones County, Georgia. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2021, 10:12 PM EDT (02:12 UTC)
- Expired
- Jun 12, 2021, 10:45 PM EDT
- In force
- 33 min
- Issued by
- NWS Atlanta, GA
- Wind
- 40
Counties Bibb County, GA, Jones County, GA
The radar
The Robins AFB radar (KJGX), 30 km from the middle of the area, began a volume at 02:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1518 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
214
WWUS82 KFFC 130212
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
1012 PM EDT Sat Jun 12 2021
GAZ071-072-082-083-130245-
Monroe GA-Bibb GA-Jones GA-Twiggs GA-
1012 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB...
JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 1045 PM EDT...
At 1012 PM EDT...a strong thunderstorm was near Arkwright, or 9 miles
west of Gray...moving south at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Postell, Bradley, Wayside, Mountain
Springs, Griswoldville, Round Oak, Wesleyan, Skipperton, Arkwright,
Juliette, James, Rutland, Dames Ferry, Clinton, Jarrell Plantation
and Huber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3266 8362 3267 8363 3268 8367 3269 8370
3269 8374 3271 8376 3312 8382 3316 8357
3280 8337 3266 8360
TIME...MOT...LOC 0212Z 345DEG 29KT 3297 8369
WIND...40MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 12, 9:50 PM EDT, 22 minutes earlier.
Area forecast discussion, Jun 12, 9:50 PM EDT, 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 950 PM EDT Sat Jun 12 2021 .UPDATE... Convection is starting to wind down for this evening with isolated to scattered thunderstorms across portions of east Georgia which should continue through midnight before further diminishing. Have made minor tweaks to temperatures and POPs overnight, but overall forecast on track. Expect low clouds and patchy fog to develop by daybreak in rain soaked areas. Updated forecasts will be issued shortly. && .PREV DISCUSSION... /Issued 329 PM EDT Sat Jun 12 2021/ SHORT TERM /Tonight through Sunday Night/... Impulse on SW extent of upper low will continue to aid convective forcing this afternoon into evening as it pushes SEWD. While weakly sheared, the destabilization with this feature will allow for scattered to numerous storms with isolated strong to severe development. Strong to damaging winds is main threat from multicell clusters or wet microbursts given the still high PWATs. We finally get a push of some drier air ahead of some weak NW flow aloft for Sunday so pops/precip coverage look to be decently lower, but still have slight to low end chance across northern majority of area and some higher chances for parts of central GA. Temps look to be slightly lower for Sunday afternoon, but should still make it to the upper 80s for most locations. Baker LONG TERM /Monday through Saturday/... Long term forecast continues to show relief from frequent diurnal storm activity and a return to a more dry weather pattern. Extended forecast models are in good agreement over the next week with a large ridge of high pressure positioned over the western US and broad trough over the Northeast. Expect this trough to dig down the east coast late Monday, dragging a cold front through Georgia. Models continue to show a slow progression with the front through the state with a little assistance from another shortwave to push it through on Wednesday. Highest rain chances Monday will generally be south of I-20 - along and south of the front, and low-end PoPs over far central/south Georgia Tuesday and Wednesday. Although there will be a marked humidity change through midweek over much of the area, by Friday another trough will usher back in the higher dew points and precip chances. Temperatures will be warmest Monday and Tuesday ahead of the front. Highs will largely be in the 90s each day, with muggy lows Monday morning around 70 and above. By Tuesday morning should start seeing a little cooler morning low temperatures. Near normal temperatures are expected mid week with pleasant morning lows and highs in the 80s Wednesday and Thursday. Warming temperatures return for the weekend. There continues to be a suggestion of a tropical low in the Gulf by Friday/Saturday, but with a good amount of uncertainty yet, will have to continue watching. 31 AVIATION... /Issued 741 PM EDT Sat Jun 12 2021/ 00Z Update... Afternoon and evening convection has shifted south with MCN only TAF site that still has a chance of TSRA. A mix of scattered mid clouds will keep VFR conditions initially with MVFR/IFR possible over AHN, approaching ATL area and MCN around daybreak tomorrow before a quick improvement. Winds will be mainly north...initially northwest before shifting northeast between 05-07z at all TAF sites with speeds of 5-10kts. //ATL Confidence...00Z Update... Medium high confidence all elements. Atwell && .PRELIMINARY POINT TEMPS/POPS... Athens 91 68 88 70 / 60 30 20 10 Atlanta 90 70 88 71 / 50 20 20 10 Blairsville 87 63 83 65 / 40 20 30 20 Cartersville 90 67 89 69 / 30 20 20 10 Columbus 89 70 91 71 / 60 30 30 20 Gainesville 90 68 86 70 / 50 20 30 20 Macon 92 68 89 69 / 60 40 30 10 Rome 92 68 91 70 / 30 20 10 10 Peachtree City 90 68 88 69 / 50 20 20 10 Vidalia 91 71 87 71 / 70 60 60 30 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Atwell LONG TERM....31 AVIATION...Atwell
Hazardous weather outlook, Jun 12, 9:24 PM EDT, 48 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 924 PM EDT Sat Jun 12 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-140130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 924 PM EDT Sat Jun 12 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Some lingering thunderstorms across Eastern Georgia will continue to produce strong winds, heavy rain and frequent lightning into the overnight hours. .DAYS TWO THROUGH SEVEN...Sunday through Friday... There will be a chance of thunderstorms across North and Central Georgia Sunday, then mainly confined to parts of central Georgia Monday through Wednesday. Thunderstorms will again be possible across North and Central Georgia on Friday. The greatest chance will be during the afternoon and evening hours. A few stronger thunderstorms cannot be ruled out on any of these days, however no organized or widespread severe weather is expected. The primary threat from any thunderstorms will be frequent lightning, gusty winds and brief heavy rain. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jun 12, 8:20 PM EDT, 1 hour 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
820 PM EDT Sat Jun 12 2021
GAZ019-020-030-130045-
Polk GA-Bartow GA-Floyd GA-
820 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN POLK...SOUTHWESTERN
BARTOW AND SOUTHEASTERN FLOYD COUNTIES UNTIL 845 PM EDT...
At 820 PM EDT...a strong thunderstorm was near Kingston, or 10 miles
southeast of Rome...moving south at 25 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Rockmart, Euharlee, Aragon, Braswell, Taylorsville and Stilesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3421 8508 3423 8497 3408 8490 3408 8492
3407 8492 3396 8497 3403 8511
TIME...MOT...LOC 0020Z 350DEG 20KT 3419 8502
WIND...40MPHSpecial weather statement, Jun 12, 9:10 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
910 PM EDT Sat Jun 12 2021
GAZ059-130145-
Jasper GA-
910 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR JASPER COUNTY UNTIL 945 PM EDT...
At 910 PM EDT...a strong thunderstorm was near Calvin, or 8 miles
north of Monticello...moving south at 20 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Monticello, Shady Dale, Calvin and Eudora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3326 8372 3334 8383 3344 8378 3348 8374
3349 8371 3350 8371 3344 8358 3325 8354
3324 8354
TIME...MOT...LOC 0110Z 009DEG 19KT 3343 8369
WIND...40MPHSpecial weather statement, Jun 12, 9:24 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
924 PM EDT Sat Jun 12 2021
GAZ059-060-072-073-130200-
Putnam GA-Baldwin GA-Jones GA-Jasper GA-
924 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PUTNAM...
NORTHWESTERN BALDWIN...NORTHEASTERN JONES AND SOUTHEASTERN JASPER
COUNTIES UNTIL 1000 PM EDT...
At 922 PM EDT...a line of strong thunderstorms with heavy rainfall
was along a line extending from Calvin to near Stanfordville to near
Plant Harlee Branch...and moving south at 25 mph. These storms are
moving into an area that has already recieved over 2 inches of rain
from earlier thunderstorms.
HAZARD...Heavy rain and rising waters.
IMPACT...Heavy rain may cause flooding especially in poor drainage
areas.
Some locations in the path of these storms include
Milledgeville, Monticello, Meriwether, Ethridge, Plant Harlee Branch,
Hillsboro, Resseaus Crossroads, Round Oak, Stanfordville,
Adgateville, Blountsville and Browns Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.
LAT...LON 3309 8322 3304 8341 3311 8368 3339 8370
3327 8354 3326 8328 3321 8326 3320 8327
3319 8327 3319 8325
TIME...MOT...LOC 0122Z 355DEG 21KT 3340 8371 3322 8354 3321 8334Local storm report, Jun 12, 9:26 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 PM EDT SAT JUN 12 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM TSTM WND DMG 2 NE TAYLORSVILLE 34.11N 84.96W
06/12/2021 BARTOW GA PUBLIC
A TREE WAS REPORTED DOWN NEAR THE INTERSECTION OF BIG
POND RD AND OLD ALABAMA RD.
&&
EVENT NUMBER FFC2100398
TVSpecial weather statement, Jun 12, 9:35 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
935 PM EDT Sat Jun 12 2021
GAZ020-130200-
Bartow GA-
935 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR BARTOW COUNTY UNTIL 1000 PM
EDT...
At 935 PM EDT...a strong thunderstorm was centered just south of
Folsom, or 11 miles southeast of Calhoun...moving south at 20 mph.
HAZARD...40 to 50 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cartersville, Adairsville, White, Cassville and Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3440 8490 3440 8476 3422 8471 3412 8480
3421 8493
TIME...MOT...LOC 0135Z 353DEG 19KT 3435 8484
HAIL...0.25IN
WIND...50MPHSpecial weather statement, Jun 12, 10:12 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1012 PM EDT Sat Jun 12 2021
GAZ071-072-082-083-130245-
Monroe GA-Bibb GA-Jones GA-Twiggs GA-
1012 PM EDT Sat Jun 12 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...BIBB...
JONES AND NORTHWESTERN TWIGGS COUNTIES UNTIL 1045 PM EDT...
At 1012 PM EDT...a strong thunderstorm was near Arkwright, or 9 miles
west of Gray...moving south at 35 mph.
HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Macon, Gray, Payne, Payne City, Postell, Bradley, Wayside, Mountain
Springs, Griswoldville, Round Oak, Wesleyan, Skipperton, Arkwright,
Juliette, James, Rutland, Dames Ferry, Clinton, Jarrell Plantation
and Huber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3266 8362 3267 8363 3268 8367 3269 8370
3269 8374 3271 8376 3312 8382 3316 8357
3280 8337 3266 8360
TIME...MOT...LOC 0212Z 345DEG 29KT 3297 8369
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:09 PM EDT | Special Weather Statement | FFC | Bibb | 36 min |
| Jun 12, 8:20 PM EDT | Special Weather Statement | FFC | Polk | 25 min |
| Jun 12, 9:10 PM EDT | Special Weather Statement | FFC | Jasper | 35 min |
| Jun 12, 9:24 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Jun 12, 9:35 PM EDT | Special Weather Statement | FFC | Bartow | 25 min |
| Jun 13, 3:13 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 32 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.